Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Endometrial cancer, peri-menopause. On radiation therapy. Full hysterectomy done. Can I use i-cool?

I hope this isn t too long. I would like to know if a new product called I-Cool really works and if it would be safe for me to take. It’s an over-the-counter product. History: I’m currently 56 years old. In 2003, I was diagnosed with estrogen-induced endometrial cancer and had to have a full hysterectomy , along with radiation treatment for 6 weeks. I cannot take any hormones to help with any menopausal changes that might have occurred after the surgery. Before this, for about 8-9 years, my metabolism started changing radically. I started being hot all the time and sweating a lot, which I’ve been told was probably peri- menopause . It’s not really hot flashes, just always feeling hot and any exertion heats me up to the point of sweating profusely. Since childhood I’ve always been cold all the time, and I rarely sweated, even in summer. Everyone knew me as cold all the time, having to have a space heater and blanket at work. I never needed AC in my car. I was teased a lot about always being cold. I planned to move south when I retired. But now, there’s no way I could live in a warmer climate than central New York. I’ve been to several doctors and they have no advice for my problem of being hot all the time. Nine years after my hysterectomy, would I still be experiencing these bouts of being hot? How could my metabolism change so radically? Am I going to be like this for the rest of my life? Will I-Cool make any difference? Is it safe? Thanks for any help you can provide
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello howardje2,

Welcome to the forum. It is nice of you to write a detailed and a clear history. You are passing through a delicate phase of life through which all women have to pass. The menopausal stage is a transition stage. This stage in your case is further complicated with endometrial cancer, radiation and a full hysterectomy. You need to take much care of yourself and should never think of short cuts to getting rid of certain symptoms. Popping in medicines does not work at all times.

What you are experiencing are normal things that all women experience at your age ( with little variations). In this transition phase of life it it natural to experience hot flushes, have mood swings, loss of libido, get fatigued, have hair fall, have night sweats, dizziness, weight gain, depression, anxiety, irritability, and more.

Don't worry gradually the symptoms go away. You need support and care from family and friends. You can consult a counselor to adapt to these changes faster. Have a little patience you will get cool soon. You actually do not require any medicine to do so.

Change your lifestyle, meet friends, go to libraries, attend parties, listen to music or your long missed Operah, watch great movies, do exercises, learn/teach dance, eat well balanced substantial food stay merry. Have a good day, take care.
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor